Avner Friedman

Distinguished University Professor
Mathematics
Ohio State University
E-mail: afriedman@math.ohio-state.edu
Page: http://www.math.ohio-state.edu/~afriedman/

Fields of interest:

Partial differential equations and applications

Control theory

Stochastic differential equations

Mathematical biology

Recent publications:

A. Friedman and B. Hu:
Bifurcation from stability to instability for a free boundary problem arising in a tumor model,
Archive Rat. Mech. & Anal180 (2006), 293-330.

A. Friedman:
A multiscale tumor model,
Interfaces and Free Boundaries10 (2008), 245-262.

A. Friedman:
Free boundary value problems associated with multiscale tumor models,
Mathematical Modeling of Natural Phenomena4 (2009), 134-155.

A. Friedman, C. Xue and C. Sen:
A Mathematical model of ischemic cutaneous wounds,
PNAS106 (2009), 16782-16787.

A. Friedman, B. Hu and C. Xue:
Analysis of a mathematical model of ischemic cutaneous wounds,
SIAM J. Math. Anal.(accepted).

A. Friedman and J.J.L. Velazquez:
A free boundary problem associated with crystallization of polymers in a temperature field,
Indiana Univ. Math. J.50 (2001), 1609-1649.

X. Chen and A. Friedman:
A free boundary problem for an elliptic-hyperbolic system: An application to tumor growth,
SIAM J. Math. Analysis35 (2003), 974-986.

M. Fontelos and A. Friedman:
Symmetry breaking bifurcations of charged drops,
Archive Rat. Mech. Anal.172 (2004), 267-294.

A. Friedman and B. Hu:
Uniform convergence for approximate traveling waved in Linear reaction-diffusion-hyperbolic systems,
Archive Rat. Mech. Anal.186 (2007), 251-274.

A. Friedman and E. Green:
The extensional flow of a thin sheet of incompressible, transversally isotropic flow,
European J. Appl. Math.19 (2008), 225-257.